On mean-field (GI/GI/1) queueing model: existence and uniqueness

Veretennikov, AY (2020) On mean-field (GI/GI/1) queueing model: existence and uniqueness. Queueing Systems, 94 (3-4). pp. 243-255. ISSN 0257-0130

Abstract

Metadata

Authors/Creators:
  • Veretennikov, AY
Copyright, Publisher and Additional Information: © 2019, Springer Science+Business Media, LLC, part of Springer Nature. This is an author produced version of a journal article published in Queueing Systems. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: GI/GI/1; Mean-field; Existence; Weak uniqueness; Skorokhod lemma
Dates:
  • Published: April 2020
  • Accepted: 7 August 2019
  • Published (online): 4 September 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Aug 2019 13:40
Last Modified: 30 Mar 2020 14:38
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s11134-019-09626-x

Download

Accepted Version


Embargoed until: 4 September 2020

Filename: 1804.07830.pdf

Request a copy

Share / Export

Statistics